MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VANTA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. VANTA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977006
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient regarding an implantable neurostimulator (ins).The reason for call was patient stated the stimulation had not helped their back pain at all since implant.Patient said they had met with the manufacturer representative (rep) on several occasions for reprogramming, but they couldn't get stim to help the lower right side of their back.Patient said they had their programs turned off for a few months now, but over the last 2-3 weeks, they had been starting to experience a low grade buzzing or vibrating in their lower right front side of their hip, which they thought was coming somehow from the stimulator.Patient said the buzzing they were feeling reminded them of the stimulation, but they didn't know how to turn it off.The doctor told patient to call about the issue.Patient said implant was in the lower left flank, and the back pain they were trying to address at the beginning was the mid part of their right side over on their back approaching their hip bone.Agent had patient connect to their app and patient confirmed therapy was already off.The issue was not resolved.The patient was redirected to their healthcare provider to further address the issue.Patient said they had an appointment with doctor next month, and patient would try to contact a rep to meet them at their appointment.

Brand Name
VANTA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25748273
Report Number3004209178-2026-11376
Device Sequence Number21369127
Product Code LGW
UDI-Device Identifier00763000411923
UDI-Public(01)00763000411923(17)250728
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2025
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/08/2026
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale